# SDR USAA2013101600002

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 34,270 hours, 23,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L1 DOOR ARMING LEVER CREEPS OUT AFTER LEVER ARMED.  MX REMOVED DEBRIS FROM L1 DOOR GIRT BAR.  L1 DOOR ARMS NORMAL WITH NO CREEPING NOTED.  OK FOR CONTINUED SERVICE.
